Alert archive / Puerto Rico / Flash Flood Warnings in 2024

Flash Flood Warning 33, NWS JSJ

May 7, 2024

NWS JSJ issued this flash flood warning at May 7, 2024, 4:04 PM CDT. It was in force for 3 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2024, 4:04 PM CDT (21:04 UTC)
Expired
May 7, 2024, 7:15 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

The radar

The San Juan radar (TJUA), 79 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 4:11 PM CDTFLASH FLOOD1 E Yauco, PR911 Call Center reported a person trapped inside a car in Calle 25 de Julio (PR-127) near the intersection of PR-359, in front of Bananera Pagan, in Yauco.
May 7, 4:11 PM CDTFLASH FLOODGuayanilla, PR911 Call Center reported urban flooding along Calle Guayacan between Urbanizacion Santa Elena and Extension Santa Elena in Guayanilla.
May 7, 4:12 PM CDTFLASH FLOOD1 Nnw Yauco, PR911 Call Center reported two individuals trapped inside a house, affected by flood waters, along Calle San Juan in Urbanizacion San Francisco, Yauco.
May 7, 4:24 PM CDTFLASH FLOODYauco, PRA 911 reporter informed that a house in Calle Palmar near Urb. Vistas del Palmar in Yauco is being affected due to flooding/water entering the house.
May 7, 4:28 PM CDTFLASH FLOOD1 Sw Yauco, PRA 911 reporter informed that a house in Calle G near Avenida Luis Munoz Marin in Yauco is being affected by flooding/water entering the house. There are people inside the house.
May 7, 4:29 PM CDTFLASH FLOODIndios, PRA 911 reporter informed that a house and its patio in Santa Rosa, Guayanilla, near Carretera 335, is being affected by flooding/water entering the house.
May 7, 4:33 PM CDTFLASH FLOODYauco, PRA 911 reporter informed that a house in Calle 7 near the Rovira Factory in Yauco is being affected by flooding/water entering the house. There are people inside the house.
May 7, 4:37 PM CDTFLOOD1 Ese Yauco, PRA 911 reporter informed that Calle Santo Domingo near Escuela Jose Onofre in Yauco is being affected by flooding.
May 7, 4:52 PM CDTFLASH FLOODYauco, PRA 911 reporter informed that the Wendys Restaurant in Calle 25 de Julio near PR-2 is being affected by flooding/water entering the restaurant.
May 7, 5:00 PM CDTFLASH FLOOD1 Ese Yauco, PREmergency management reported over 20 students trapped in the Ernesto Ramos Antonini Specialized School of Fine Arts in Yauco due to flood waters from Rio Loco. This situation is ongoing and emergency managers are the scene.
May 7, 6:44 PM CDTFLASH FLOODYauco, PR911 Call Center reported two individuals trapped inside a car in Residencial Yauco, in front of Building #9.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

870 
WGCA52 TJSJ 072104
FFWSJU
PRC059-153-080015-
/O.NEW.TJSJ.FF.W.0033.240507T2104Z-240508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
504 PM AST Tue May 7 2024

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Guayanilla and Yauco...

* Until 815 PM AST.

* At 504 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Mudslides.
           Thunderstorms producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1815 6689 1814 6686 1816 6685 1817 6683
      1813 6680 1814 6678 1805 6677 1804 6677
      1805 6676 1801 6675 1799 6676 1794 6683
      1794 6686 1800 6686 1804 6690 1815 6692

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DS
2 follow-up statements
966 
WGCA72 TJSJ 072228
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
628 PM AST Tue May 7 2024

PRC059-153-080015-
/O.CON.TJSJ.FF.W.0033.000000T0000Z-240508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guayanilla PR-Yauco PR-
628 PM AST Tue May 7 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM AST THIS 
EVENING FOR GUAYANILLA AND YAUCO COUNTIES...

At 628 PM AST, Emergency management reported flash flooding in Yauco 
due to flood waters from Rio Loco. Between 4 and 6 inches of rain 
have fallen. Additional rainfall amounts up to 1 inch are possible 
in the warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Emergency management reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 1815 6689 1814 6686 1816 6685 1817 6683
      1813 6680 1814 6678 1805 6677 1804 6677
      1805 6676 1801 6675 1799 6676 1794 6683
      1794 6686 1800 6686 1804 6690 1815 6692

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DS
866 
WGCA72 TJSJ 080013
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
813 PM AST Tue May 7 2024

PRC059-153-080023-
/O.EXP.TJSJ.FF.W.0033.000000T0000Z-240508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guayanilla PR-Yauco PR-
813 PM AST Tue May 7 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM AST THIS EVENING FOR 
GUAYANILLA AND YAUCO COUNTIES...

The heavy rain has ended. However, a Flood Warning was issued due to 
flood waters from Rio Loco. Please continue to heed remaining road 
closures.

&&

LAT...LON 1815 6689 1814 6686 1816 6685 1817 6683
      1813 6680 1814 6678 1805 6677 1804 6677
      1805 6676 1801 6675 1799 6676 1794 6683
      1794 6686 1800 6686 1804 6690 1815 6692

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:50 PM CDT, 14 minutes earlier.

Area forecast discussion, May 7, 3:50 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
450 PM AST Tue May 7 2024

.SYNOPSIS...Abundant moisture and increasing instability from an
approaching mid-to-upper-level trough will maintain a wet and
unstable weather pattern during the next few days. Due to the
soil saturation and the much above-normal streamflows, any period
of moderate to heavy rains may result in sudden urban and small
stream flooding to localized flash floods and mudslides near areas
of steep terrain. Severe thunderstorms may produce wind impacts,
including waterspouts, and in rare instances, weak isolated
tornadoes. Residents and visitors alike are advised to stay
weather-aware and informed about these potential hazards and
closely monitor the forecast for any updates.

&&

.SHORT TERM...Today through Thursday...

Doppler radar indicated showers with isolated thunderstorms
affecting eastern Puerto Rico early this morning, and around 9-10
AM AST, convective development began over central Puerto Rico. By
noon, shower activity intensified and spread across most of Puerto
Rico. So far, radar-estimated rainfall accumulations have
exceeded 5 inches in an area centered around Ponce, Adjuntas,
Jayuya, Ciales, Orocovis, and Barranquitas. Various Flood
Advisories, Flash Flood Warnings, and River Flood Warnings were
issued during this period. Most coastal sites have had high
temperatures in the mid 80s to lower 90s. Winds were generally
easterly with sea breeze variations at 10-15 mph, but gusty of up
to 20-30 mph near the shower and thunderstorm activity.

The wet and unstable weather pattern is forecasted to persist
until Wednesday evening due to above-normal precipitable water
values, ranging from 2.0 to 2.2 inches, coupled with an advancing
upper-level trough from the west and below-normal mid-level temperatures,
around -8 degrees Celsius. While a weak surface-induced trough
over the northeastern Caribbean and eastward-moving high pressure
across the Atlantic will sustain light to moderate easterly winds
of 5-15 mph at lower levels, winds from the west to southwest will
dominate around the 700 mbar layer.

Anticipate a showery weather scenario tonight into Wednesday,
characterized by slow-moving showers and a likelihood of severe
thunderstorms, which could exacerbate flooding and lightning
risks. According to the latest model guidance, the activity will likely
concentrate primarily across the local waters into eastern Puerto
Rico, Vieques, Culebra, and the U.S. Virgin Islands during
nighttime, shifting to inland and downwind regions from
mountainous areas during the day. However, rainfall could affect
most land areas at any given time.

Given the saturated soils and significantly elevated river
streamflows, any additional moderate to locally heavy rain poses a
risk of dangerous flooding, including sudden mudslides and
landslides in steep terrain areas. Additionally, thunderstorms may
produce strong winds capable of causing tree falls, power line
disruptions, and movement of unsecured objects. Waterspouts, and
in rare instances, weak isolated tornadoes, could also occur with
the most intense storms. Therefore, residents and visitors alike
are advised to stay weather-aware and informed about these
potential hazards and closely monitor the forecast for any
updates.

Temperature-wise, a warm trend will continue, with daytime high
temperatures ranging between the upper 80s to lower 90s along the
coastal/urban areas and in the upper 70s to low 80s along the
higher Terrains. With abundant moisture across the region, heat
indices may exceed 102 degrees Fahrenheit, primarily across
coastal areas of Puerto Rico, the local islands, and other urban
areas.

.LONG TERM...Friday through Tuesday

FROM PREVIOUS DISCUSSION...446 AM AST Tue May 7 2024

Model guidance suggests a mid- to upper-level ridge is trying to
build over the Northeast Caribbean Friday into the weekend,
promoting stable conditions and potentially bringing relief from
the current weather conditions.

Once again, GFS Total Precipitable Water guidance suggests
returning the climatological values for this time of year, with
the advection of occasional patches of increased moisture.
Combining high moisture content with the typical upper 80s to low
90s maximum air temperatures will result in heat indices between
100-107 Fahrenheit or even higher, especially during the daily
maximum heating, across the USVI and PR's urban and coastal areas
where no significant rain is observed. 

Although we expect variable weather conditions with a mixture of
sunshine/clear skies and clouds each day, local effects and sea
breeze fluctuations may promote strong afternoon convection each
day. Furthermore, the advection of a cooler air mass across the
above-normal warmer sea surface temperature may result in frequent
nighttime showers, affecting the windward sections and local
waters each night.

The NASA aerosol optical thickness (AOT) guidance suggests the
arrival of an air mass with possible African Dust Particles by the
upcoming weekend, which may extend into next week.

&&

.AVIATION...
(18Z TAFS)

Mostly VFR conditions expected for the USVI and TJPS terminals this
afternoon, but SHRA and TSRA expected to linger through 22Z around
the Cordillera Central and near TJSJ and TJBQ. Periods of reduced
VIS and low ceilings are expected through this time. SHRA are
expected to decrease aft 22Z across land areas, but will continue
across Atlantic waters. Some may reach the USVI and TJSJ terminals
at times. Winds will be light, shifting from the ESE east aft 06Z at
5-10 kts.

&&

.MARINE...

The surface high-pressure building north of the islands from the
Western to Central Atlantic will maintain light to moderate trade
winds. Pulses of northeasterly swell will spread across the
regional waters later tonight onward. Unsettled weather conditions
due to strong thunderstorms are likely, especially during the
afternoon and evening, today and tomorrow.

&&

.BEACH FORECAST...

FROM PREVIOUS DISCUSSION...446 AM AST Tue May 7 2024

Expect increasing seas of 3 to 4 feet across most of the local
beaches in the Atlantic, mainly from the northeast, at 6 to 8
seconds. Across the Caribbean, seas will range around 2 feet from
the east to southeast at 6 to 8 seconds. Therefore, we expect the
risk of rip currents to increase to moderate today.

Pulses of northeast swells, with wave periods of 10 to 13 seconds,
will increase the risk of rip currents to moderate from late
tonight into next weekend across the north and east-facing beaches
of PR and the USVI. There is still a possibility of a high risk of
rip currents during that period; it's crucial to monitor the beach
forecast for possible updates to the expected conditions as the
coastal hazards can change rapidly.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

SHORT TERM...ICP
LONG TERM....ICP
AVIATION...ICP
Hazardous weather outlook, May 7, 4:16 AM CDT, 11 hours 48 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorología San Juan PR
512 AM AST martes 7 de mayo de 2024

AMZ711>745-PRZ001>013-080915-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Central Interior-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas cercanas y fuera de la costa del Atlántico y del Caribe-
512 AM AST martes 7 de mayo de 2024

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
sectores de Puerto Rico.

.DÍA UNO...Hoy y esta noche

.Rayos...Numerosas tormentas eléctricas posibles a través de las
islas y las aguas circundantes. Planee detener toda la actividad al
aire libre y mudarse a refugios.

.Lluvia Excesiva...Inundaciones repentinas amenazantes a la vida,
posiblemente entrando en estructuras y cortando vecindarios.

.Calor Excesivo...Índice de calor de 102-107 grados a través de
áreas costeras y urbanas. Agotamiento por calor es posible con una
exposición prolongada.

.Corrientes Marinas...Corrientes marinas amenazantes a la vida son
posibles en la zona de olas particularmente a lo largo de las playas
desde el noroeste hasta el este de Puerto Rico y Culebra.

.DÍAS DOS A SIETE...miércoles a lunes

Se espera que un patrón meteorológico húmedo e inestable persista
hasta al menos mediados de la semana. Una serie de vaguadas
promoverá tormentas eléctricas y lluvia excesiva a través del área,
mejorando el potencial de inundaciones a través de las islas. El
riesgo de corrientes marinas variará entre moderado y alto la
próxima semana desde hoy en adelante.

.COMUNICADO INFORMATIVO OBSERVADOR...

Se les exhorta a los observadores a reportar. Favor de reportar
cualquier información sobre inundaciones, vientos, olas y corrientes
marinas al Servicio Nacional de Meteorología en San Juan.

AMZ716-726-VIZ001-002-080915-
San Thomas San John e islas adyacentes-Santa Cruz-
Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes
del Caribe-
512 AM AST martes 7 de mayo de 2024

Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
sectores de las Islas Vírgenes Americanas.

.DÍA UNO...Hoy y esta noche

.Rayos...Tormentas eléctricas aisladas a dispersas posibles a través
de las aguas locales. Esté atento a las tormentas eléctricas en su
área y esté preparado para buscar refugio.

.Lluvia Excesiva...Acumulación de agua en carreteras y áreas de mal
drenaje a través de Santa Cruz. Las inundaciones urbanas y de
riachuelos son posibles.

.Calor Excesivo...Índice de calor de 102-107 grados a través de
áreas urbanas y costeras. Agotamiento por calor es posible con una
exposición prolongada.

.DÍAS DOS A SIETE...miércoles a lunes

Se espera que un patrón meteorológico húmedo e inestable persista
hasta al menos mediados de la semana. Una serie de vaguadas
promoverá tormentas eléctricas y lluvia excesiva a través del área,
mejorando el potencial de inundaciones a través de las islas. El
riesgo de corrientes marinas aumentará a moderado desde el miércoles
en adelante.

.COMUNICADO INFORMATIVO OBSERVADOR...

Se les exhorta a los observadores a reportar. Favor de reportar
cualquier información sobre inundaciones, vientos, olas y corrientes
marinas al Servicio Nacional de Meteorología en San Juan.

In the hours before

Local storm report, May 7, 2:42 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
342 PM AST Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     Flash Flood      3 E Aibonito            18.15N 66.23W
05/07/2024                   Aibonito           PR   911 Call Center

            911 Call Center reported flooded road in
            PR-14, after Iglesia del Faro. Water was
            entering a residency with one person trapped
            inside.

&&

CVB
Local storm report, May 7, 2:55 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
355 PM AST Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     Flood            3 SSE Guaynabo          18.35N 66.09W
05/07/2024                   San Juan           PR   Emergency Mngr

            Emergency management reported that
            streamflow was out of its banks flooding the
            low water crossing.

&&

CVB
Local storm report, May 7, 2:58 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
358 PM AST Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Flood            2 SW Vega Alta          18.40N 66.34W
05/07/2024                   Vega Alta          PR   Emergency Mngr

            Emergency management in Vega Alta reported
            that Rio Cibuco was out of its banks
            flooding the bridge in PR-620.

&&

CVB
Local storm report, May 7, 3:02 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
402 PM AST Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Flood            2 SE Miranda            18.37N 66.35W
05/07/2024                   Vega Alta          PR   Emergency Mngr

            Emergency management reported that Rio
            Mavilla was out of its banks flooding
            low-level bridges along the river.

&&

CVB
Local storm report, May 7, 3:51 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
451 PM AST Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Flash Flood      1 ESE Imbery            18.44N 66.54W
05/07/2024                   Barceloneta        PR   Emergency Mngr

            Emergency management reported PR-2
            impassable due to Rio Grande de Manati out
            of its banks. Flood waters are affecting
            from La Vuelta business to Paso Real.

&&

CVB
Local storm report, May 7, 3:54 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
454 PM AST Tue May 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Landslide        2 WSW Barranquitas      18.17N 66.34W
05/07/2024                   Barranquitas       PR   Emergency Mngr

            Emergency management reported landslide
            affecting PR-143 in Sector Los Aguirres with
            washed bridge.

&&

CVB

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:01 PM CDTAreal Flood WarningJSJ11 hr
May 6, 11:09 PM CDTAreal Flood WarningJSJ5 hr
May 7, 1:20 AM CDTAreal Flood AdvisoryJSJ4 hr
May 7, 8:33 AM CDTAreal Flood AdvisoryJSJ57 min
May 7, 11:57 AM CDTAreal Flood AdvisoryJSJ34 min
May 7, 12:29 PM CDTAreal Flood AdvisoryJSJ39 min
May 7, 12:31 PM CDTFlash Flood WarningJSJ5 hr
May 7, 12:35 PM CDTAreal Flood AdvisoryJSJ2 hr
May 7, 12:37 PM CDTAreal Flood AdvisoryJSJ28 min
May 7, 12:40 PM CDTAreal Flood AdvisoryJSJ21 min
May 7, 1:01 PM CDTFlash Flood WarningJSJ3 hr
May 7, 1:05 PM CDTFlash Flood WarningJSJ3 hr
May 7, 1:08 PM CDTFlash Flood WarningJSJ103 min
May 7, 1:10 PM CDTAreal Flood AdvisoryJSJ2 hr
May 7, 1:28 PM CDTAreal Flood AdvisoryJSJ3 hr
May 7, 1:53 PM CDTAreal Flood WarningJSJ17 hr
May 7, 1:56 PM CDTAreal Flood WarningJSJ32 hr
May 7, 1:56 PM CDTAreal Flood AdvisoryJSJ70 min
May 7, 2:30 PM CDTAreal Flood AdvisoryJSJ34 min
May 7, 2:49 PM CDTFlash Flood Warning Considerable damage threatJSJ4 hr
May 7, 2:51 PM CDTAreal Flood AdvisoryJSJ4 hr
May 7, 3:04 PM CDTFlash Flood Warning Considerable damage threatJSJ3 hr
May 7, 3:06 PM CDTFlash Flood Warning Considerable damage threatJSJ106 min
May 7, 3:19 PM CDTFlash Flood Warning Considerable damage threatJSJ116 min
May 7, 3:22 PM CDTAreal Flood AdvisoryJSJ3 hr
May 7, 3:30 PM CDTAreal Flood WarningJSJ13 hr
May 7, 3:35 PM CDTAreal Flood AdvisoryJSJ3 hr
May 7, 3:37 PM CDTAreal Flood AdvisoryJSJ63 min
May 7, 3:39 PM CDTAreal Flood AdvisoryJSJ3 hr
May 7, 4:06 PM CDTAreal Flood AdvisoryJSJ43 min
May 7, 4:40 PM CDTFlash Flood WarningJSJ57 min
May 7, 4:46 PM CDTFlash Flood Warning Considerable damage threatJSJ3 hr
May 7, 4:52 PM CDTAreal Flood AdvisoryJSJ113 min
May 7, 5:04 PM CDTAreal Flood WarningJSJ11 hr
May 7, 5:11 PM CDTAreal Flood AdvisoryJSJ2 hr
May 7, 5:13 PM CDTAreal Flood AdvisoryJSJ2 hr
May 7, 5:37 PM CDTAreal Flood AdvisoryJSJ53 min
May 7, 5:54 PM CDTAreal Flood WarningJSJ6 hr
May 7, 6:19 PM CDTAreal Flood AdvisoryJSJ116 min

Nearby

Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.